MathSciNet Relay Station
MathSciNet bibliographic data
MR854359 65N30
Han, Hou De; Wu, Xiao Nan Approximation of infinite boundary condition and its application to finite element methods. J. Comput. Math. 3 (1985), no. 2, 179–192.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement